# SDR DXTA2011011904422

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N745QS
- Make and model: Gulstm 200
- Aircraft serial: 170
- Aircraft time: 2,705 hours, 1,643 cycles
- Engine: Pwc PW306A
- System (JASC): 7700 · Engine Indicating System
- Part: Transducer
- Part number: 30B303302
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AND RT FADEC FAULTY EICAS MESSAGES CAME ON AT V1 (1 ST ONE) AND ABOUT 5 SECONDS LATER (2 ND ONE) ON TAKEOFF.  ACFT WAS COLD SOAKED AT TEMP BELOW 0 DEG C FOR ABOUT 9 HRS BEFORE TEMP WENT ABOVE 0 DEG C.  ENGINE SYS DIAGNOSTIC CODES AFTER LANDING WERE AS FOLLOWS: LANE A AND LANE B FOR BOTH THE LT AND RT ENGINES - GB, 0 GB, 1 GB, 2 THROUGH 6 BLANK.  ACFT WAS DE-ICED WITH TYPE 1 AND TYPE 4 FLUID PRIOR TO DEPARTURE.  INSPECTED BOTH LH & RH ENGINE P3 AIR TUBES FOR TRAPPED MOISTURE. REMOVED AND REPLACED BOTH LT AND RT ENGINE AIR PRESSURE TRANSDUCERS, PERFORMED OPS CHECK WITH NO DEFECTS NOTED.  ALL MX PERFORMED IAW MM 75-30-03 & 71-00-00.
